| Model Number |
VTICM5_12.6 (-7.5/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned, but repositioning did not resolve the problem.The lens was later exchanged for a longer length lens and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6:4581: lens rotation
4110: work order search - no similar complaints within associated lots were found.Manufacture narrative:
secondary surgical intervention to rotate, removed, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).